Structural stability of a periodic system of differential equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2077-2081
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a7,
author = {V. A. Pliss},
title = {Structural stability of a periodic system of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2077--2081},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a7/}
}
V. A. Pliss. Structural stability of a periodic system of differential equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2077-2081. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a7/